# SDR UPS99228327

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A E/E/L INOP BY CREW ENTRY DOOR     R/R FWD E/E/L WITH ROBBED PART FROM A/C 910 OPS CHECK GOOD.                  S/N ON 2841-8 S/N OFF 6508
